# SDR UALA2011120806750

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 82,915 hours, 13,358 cycles
- Engine: Pwa PW4060
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 55
- Condition: Erratic
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 360 WITH EPRS, N1 AND N2 BASICALLY MATCHED, NR 2 FF SHOWS ANYWHERE FROM 400 TO 1200#S HIGHER BURN THAN LEFT ENGINE.  FF IS VERY ERRATIC ON RT ENGINE, BUT SEEMS TO BE VALIDATED BY THE HIGHER BURNOUT FROM THE RIGHT MAIN TANK.  RT ENGINE FUEL FLOW TRANSMITTER WAS PREVIOUSLY REMOVED FOR FUEL FLOW FLUCTUATIONS.
